Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 3:29 PM CDT for Barry County, Missouri. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 3:29 PM CDT (20:29 UTC)
- Expired
- Apr 22, 2008, 4:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:39 PM CDT | HAIL 0.88 | 3 S Wheaton, MO | |
| Apr 22, 3:48 PM CDT | HAIL 1 | 2 Se Wheaton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 222029
SVRSGF
MOC009-222130-
/O.NEW.KSGF.SV.W.0155.080422T2029Z-080422T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 430 PM CDT.
* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WHEATON...OR 11 MILES NORTHWEST OF
CASSVILLE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PURDY AND 9 MILES NORTH OF CASSVILLE BY 345 PM CDT.
THE TOWNS OF BUTTERFIELD...MCDOWELL...PLEASANT RIDGE...JENKINS...
MADRY AND WHEELERVILLE ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3686 9407 3692 9363 3683 9363 3682 9359
3662 9359 3660 9408
TIME...MOT...LOC 2029Z 249DEG 17KT 3677 9401
$$
ANGLE1 follow-up statement
000
WWUS53 KSGF 222047
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT TUE APR 22 2008
MOC009-222130-
/O.CON.KSGF.SV.W.0155.000000T0000Z-080422T2130Z/
BARRY MO-
346 PM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN BARRY COUNTY...
AT 342 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR RIDGLEY...OR 8 MILES NORTHWEST OF CASSVILLE...
MOVING EAST AT 17 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CASSVILLE BY 405 PM CDT.
THE TOWNS OF BUTTERFIELD AND JENKINS ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
AT 339 PM NICKEL SIZE HAIL WAS REPORTED WITH THIS STORM 3 MILES
SOUTH OF WHEATON.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST MISSOURI.
LAT...LON 3686 9407 3692 9363 3683 9363 3682 9359
3662 9359 3660 9408
TIME...MOT...LOC 2046Z 276DEG 15KT 3674 9396
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:47 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 22, 2:47 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 247 PM CDT TUE APR 22 2008 .DISCUSSION... CURRENTLY...A WEAK COLD FRONT CONTINUES TO MOVE INTO THE HIGHWAY 65 CORRIDOR WITH A MYRIAD OF SUBTLE OUTFLOW BOUNDARIES LEFT OVER FROM THIS MORNINGS ACTIVITY ACROSS SOUTHWEST AND SOUTHERN MISSOURI. HEATING HAS ALLOWED INSTABILITY TO RECOVER ACROSS FAR SOUTHWESTERN MISSOURI THIS AFTERNOON...WITH MLCAPE VALUES OF AROUND 2500 J/KG OBSERVED ACROSS FAR SOUTHWESTERN MISSOURI. WHILE WINDS ALOFT ARE RATHER WEAK...THE LEFT OVER BOUNDARIES SHOULD SERVE AS SUFFICIENT SUPPORT FOR SCATTERED THUNDERSTORM DEVELOP THROUGH THE EARLY EVENING HOURS SOUTH OF A LINE FROM JOPLIN TO SPRINGFIELD. THIS ENVIRONMENT IS CONDUCIVE TO A RISK OF PULSE SEVERE STORMS WITH HAIL AND LOCALLY DAMAGING WINDS POSSIBLE. TONIGHT...ANY LINGERING SCT TSRA WILL DIMINISH SHORTLY AFTER SUNSET. MILD AND HUMID CONDITIONS WILL CONTINUE WITH HAZY/LIGHT FOG POSSIBLE. NAM INDICATES SOME SEMBLANCE OF WEAK ISENTROPIC LIFT DEVELOPING OVER E KS/W CEN MO TOWARDS SUNRISE AND HAVE INCLUDED SLIGHT CHC POPS IN RESPONSE. WEDNESDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE AS A FEW UPPER DISTURBANCES SLIDE THROUGH THE FLOW ALOFT. SEASONABLY WARM CONDITIONS WILL CONTINUE...WITH HIGHS WELL INTO THE 70S AND EVEN THE LOWER 80S IN SPOTS. LOWS WILL REMAIN ABOVE AVERAGE AS WELL...IN THE 50S AND 60S. MOISTURE WILL BE PLENTIFUL AS PWS RISE BACK INTO THE 1.25 TO 1.5 INCH RANGE. THE FORECAST IS A LITTLE MORE PESSIMISTIC THAN PREFERRED...WITH DECENT CHANCES FOR RAIN EACH PERIOD...HOWEVER THERE WILL BE SOME DRY TIME. MODELS HAVE BEEN HONING IN ON LATE WED NIGHT/THUR MORNING AND FRIDAY AS THE BETTER PERIODS FOR ORGANIZED RAINFALL AND HAVE INCREASED POPS ACCORDINGLY. GIVEN MOISTURE AND SHEAR PROFILES...STRONG TO SEVERE STORMS REMAIN PLAUSIBLE FOR LATE WED NIGHT/THUR...HOWEVER THE TIMING OF THE SYSTEM IS LESS THAN IDEAL CLIMATOLOGY WISE. WILL NEED TO CONTINUE TO MONITOR THE POTENTIAL FOR SEVERE STORMS EARLY THURSDAY. IN THE LONG TERM...SATURDAY THROUGH TUESDAY...00Z SUITE OF MODELS CONTINUED TO EXHIBIT RATHER STAUNCH DIFFERENCES IN THE UPPER LEVEL PATTERN EARLY NEXT WEEK. THE 12Z SUITE OF MODELS HAS GIVEN A TREND TOWARD A MORE CONSISTENT SOLUTION...WITH AN ANOMALOUSLY DEEP TROUGH DEVELOPING OVER THE MIDDLE OF THE NATION. THERE IS STILL SOME UNCERTAINTY IN JUST HOW WE GET TO THIS TROUGH...BUT CONFIDENCE IS INCREASING A BIT THAT WE WILL EXPERIENCE WELL BELOW AVERAGE TEMPERATURES EARLY NEXT WEEK. ONE OF THE BIGGER QUESTIONS LEFT TO BE ANSWERED AT THIS POINT IS WHAT KIND OF SYSTEM WILL MOVE THROUGH THE AREA ON SUNDAY... DELIVERING THIS COOLER AIRMASS. THE GFS REMAINS A BIT MORE BULLISH WITH DEVELOPING A MORE ROBUST AREA OF SFC LOW PRESSURE THAT SWEEPS THROUGH THE REGION DURING THE DAY. THE ECMWF IS A BIT MORE RESERVED WITH A REINFORCING COLD FRONT MOVING IN FROM THE NORTHWEST. ENSEMBLE MEAN SOLUTIONS SIDE WITH THE ECMWF AND WILL ONCE AGAIN LEAN ON THIS SOLUTION. HAVE INTRODUCED LOW END CHANCE POPS FOR SUNDAY...WITH LINGERING SLIGHT CHC POPS INTO MONDAY NIGHT ASSOCIATED WITH THE DEPARTING UPPER LOW. HAVE CUT TEMPS QUITE A BIT FROM PREVIOUS RUNS...ABOUT 10 TO 15F BELOW SEASONAL AVERAGES. IF A TROUGH WITH THE INTENSITY OF THE ECMWF COMES TO FRUITION...WILL NEED TO CUT THESE TEMPS FURTHER TO ABOUT 20F BELOW AVERAGE. GAGAN && .AVIATION... OCCASIONAL MVFR CIGS WILL BE OBSERVED AT BOTH TAF SITES AS SCATTERED SHRA/TSRA DEVELOP JUST TO THE SOUTH OF BOTH AERODROMES. LIGHT FOG AND CIG REDUCTIONS ARE ONCE AGAIN POSSIBLE TONIGHT AS LOW LEVELS REMAIN MOIST. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 22, 3:14 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 314 PM CDT TUE APR 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 314 PM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: PORTIONS OF SOUTHERN MISSOURI...MAINLY ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY. DISCUSSION: REDEVELOPMENT OF SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AHEAD OF A WEAK COLD FRONT MOVING THROUGH THE MISSOURI OZARKS. DAYTIME HEATING WILL YIELD AN UNSTABLE AIRMASS THIS AFTERNOON AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT...AND NEAR ANY BOUNDARIES LEFT OVER FROM RAINFALL THIS MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE PRIMARY HAZARDS. THUNDERSTORMS WILL BEGIN TO DISSIPATE AROUND SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL. THERE IS AN ADDITIONAL CHANCE FOR THUNDERSTORMS SUNDAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY EVENING HOURS ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 22, 10:53 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E0.75 INCH STONE MO LAW ENFORCEMENT
&&
HATCHSpecial weather statement, Apr 22, 11:42 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1142 AM CDT TUE APR 22 2008 MOZ104-105-221715- TANEY MO-OZARK MO- 1142 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN TANEY AND SOUTHWESTERN OZARK COUNTIES UNTIL 1215 PM CDT... AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF TANEYVILLE TO DIAMOND CITY...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF FORSYTH TO 18 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT 30 MPH. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN TANEY AND SOUTHWESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF LONG RUN...THEODOSIA...SUNDOWN...PONTIAC AND ISABELLA. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. ANGLE
Local storm report, Apr 22, 12:33 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL 2 NW CABOOL 37.14N 92.13W
04/22/2008 E0.75 INCH TEXAS MO PUBLIC
&&
HATCHLocal storm report, Apr 22, 1:04 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL LICKING 37.50N 91.86W
04/22/2008 E0.75 INCH TEXAS MO LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN LICKING
0800 AM FLASH FLOOD 4 SW LOUISBURG 37.72N 93.19W
04/22/2008 POLK MO DEPT OF HIGHWAYS
STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
DUE TO FLOODING.
0800 AM FLASH FLOOD 6 NNE BUFFALO 37.72N 93.05W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD
0800 AM FLASH FLOOD 4 NNE BUFFALO 37.70N 93.06W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.
0807 AM HAIL GROVESPRING 37.40N 92.61W
04/22/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
0815 AM FLASH FLOOD 4 W LONG LANE 37.61N 92.98W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32
0830 AM HEAVY RAIN 4 W GROVESPRING 37.40N 92.68W
04/22/2008 M1.80 INCH WRIGHT MO PUBLIC
1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR
0841 AM HAIL SUMMERSVILLE 37.18N 91.66W
04/22/2008 E0.75 INCH SHANNON MO PUBLIC
0850 AM HAIL CABOOL 37.12N 92.10W
04/22/2008 E1.00 INCH TEXAS MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED.
0907 AM HAIL 5 S PINEVILLE 36.52N 94.38W
04/22/2008 E0.88 INCH MCDONALD MO LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED. TIME ESTIMATED
0930 AM FLASH FLOOD 3 NNE BUFFALO 37.68N 93.07W
04/22/2008 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY C, NORTHEAST OF BUFFALO WAS CLOSED DUE TO
FLOODING.
0935 AM HAIL POWELL 36.62N 94.18W
04/22/2008 E1.00 INCH MCDONALD MO POST OFFICE
DIME TO QUARTER SIZE HAIL REPORTED.
0956 AM HAIL PURDY 36.82N 93.92W
04/22/2008 E0.75 INCH BARRY MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL REPORTED.
1010 AM HAIL 1 SE JENKINS 36.77N 93.67W
04/22/2008 E0.75 INCH BARRY MO PUBLIC
1015 AM HAIL CRANE 36.91N 93.57W
04/22/2008 E0.75 INCH STONE MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED
1021 AM HAIL GENTRYVILLE 36.86N 92.36W
04/22/2008 E0.75 INCH DOUGLAS MO PUBLIC
DIME SIZE HAIL REPORTED.
1040 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E1.00 INCH STONE MO PUBLIC
1 INCH HAIL REPORTED
&&
RKARDELLLocal storm report, Apr 22, 3:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM HAIL 3 NW LAMAR HEIGHTS 37.52N 94.34W
04/22/2008 E0.50 INCH BARTON MO AMATEUR RADIO
0123 AM HAIL 6 N LAMAR 37.58N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0123 AM HAIL 3 NW LAMAR HEIGHTS 37.52N 94.34W
04/22/2008 M0.50 INCH BARTON MO TRAINED SPOTTER
0250 AM HAIL LAMAR 37.49N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0250 AM HAIL 6 N LAMAR 37.58N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0430 AM HAIL 3 WSW ALDRICH 37.53N 93.61W
04/22/2008 E0.75 INCH POLK MO PUBLIC
0545 AM HAIL 6 W EDWARDS 38.14N 93.28W
04/22/2008 E0.75 INCH BENTON MO CO-OP OBSERVER
0600 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E1.00 INCH HICKORY MO PUBLIC
0606 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E0.75 INCH HICKORY MO LAW ENFORCEMENT
0620 AM HAIL 2 W URBANA 37.84N 93.20W
04/22/2008 E0.88 INCH HICKORY MO PUBLIC
0624 AM HAIL 9 E PRESTON 37.94N 93.04W
04/22/2008 E0.75 INCH CAMDEN MO PUBLIC
0647 AM HEAVY RAIN HERMITAGE 37.94N 93.32W
04/22/2008 E1.50 INCH HICKORY MO PUBLIC
PEA SIZE HAIL AND 1.50 INCHES OF RAIN FELL IN 15 MINUTES.
0656 AM HEAVY RAIN WINDYVILLE 37.71N 92.93W
04/22/2008 E0.75 INCH DALLAS MO PUBLIC
RAIN AND PEA SIZE HAIL FELL IN 30 MINUTES.
0700 AM HAIL 4 W PITTSBURG 37.83N 93.37W
04/22/2008 E0.25 INCH HICKORY MO PUBLIC
0701 AM HAIL 4 N CROCKER 38.01N 92.26W
04/22/2008 E0.25 INCH PULASKI MO TRAINED SPOTTER
0708 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.25 INCH DALLAS MO CO-OP OBSERVER
0709 AM HAIL 5 W LEBANON 37.68N 92.75W
04/22/2008 E0.75 INCH LACLEDE MO TRAINED SPOTTER
0713 AM HAIL 6 SE LEBANON 37.62N 92.59W
04/22/2008 E0.88 INCH LACLEDE MO PUBLIC
0715 AM HAIL LYNCHBURG 37.49N 92.29W
04/22/2008 E0.88 INCH LACLEDE MO AMATEUR RADIO
50 MPH WINDS ALSO REPORTED
0725 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E0.88 INCH PULASKI MO TRAINED SPOTTER
0728 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E1.00 INCH PULASKI MO EMERGENCY MNGR
0729 AM HAIL 3 ESE WAYNESVILLE 37.81N 92.15W
04/22/2008 E0.75 INCH PULASKI MO PUBLIC
0730 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.88 INCH DALLAS MO CO-OP OBSERVER
NICKEL SIZE HAIL
0735 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.50 INCH DALLAS MO FIRE DEPT/RESCUE
0740 AM HAIL ROBY 37.52N 92.14W
04/22/2008 E0.25 INCH TEXAS MO LAW ENFORCEMENT
HAIL 3/8 INCHES IN DIAMETER OBSERVED.
0740 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E0.88 INCH PULASKI MO EMERGENCY MNGR
0743 AM HAIL 7 WSW EDGAR SPRINGS 37.67N 91.98W
04/22/2008 E0.75 INCH PHELPS MO TRAINED SPOTTER
0750 AM HAIL LICKING 37.50N 91.86W
04/22/2008 E0.75 INCH TEXAS MO LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN LICKING
0800 AM FLASH FLOOD 4 NNE BUFFALO 37.70N 93.06W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.
0800 AM FLASH FLOOD 6 NNE BUFFALO 37.72N 93.05W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD
0800 AM FLASH FLOOD 4 SW LOUISBURG 37.72N 93.19W
04/22/2008 POLK MO DEPT OF HIGHWAYS
STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
DUE TO FLOODING.
0807 AM HAIL GROVESPRING 37.40N 92.61W
04/22/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
0815 AM FLASH FLOOD 4 W LONG LANE 37.61N 92.98W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32
0830 AM HEAVY RAIN 4 W GROVESPRING 37.40N 92.68W
04/22/2008 M1.80 INCH WRIGHT MO PUBLIC
1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR
0841 AM HAIL SUMMERSVILLE 37.18N 91.66W
04/22/2008 E0.75 INCH SHANNON MO PUBLIC
0850 AM HAIL CABOOL 37.12N 92.10W
04/22/2008 E1.00 INCH TEXAS MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED.
0856 AM HAIL 2 NW CABOOL 37.14N 92.13W
04/22/2008 E0.75 INCH TEXAS MO PUBLIC
0907 AM HAIL 5 S PINEVILLE 36.52N 94.38W
04/22/2008 E0.88 INCH MCDONALD MO LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED. TIME ESTIMATED
0930 AM FLASH FLOOD 3 NNE BUFFALO 37.68N 93.07W
04/22/2008 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY C, NORTHEAST OF BUFFALO WAS CLOSED DUE TO
FLOODING.
0935 AM HAIL POWELL 36.62N 94.18W
04/22/2008 E1.00 INCH MCDONALD MO POST OFFICE
DIME TO QUARTER SIZE HAIL REPORTED.
0956 AM HAIL PURDY 36.82N 93.92W
04/22/2008 E0.75 INCH BARRY MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL REPORTED.
1000 AM HAIL CLEVER 37.03N 93.47W
04/22/2008 E0.75 INCH CHRISTIAN MO LAW ENFORCEMENT
1010 AM HAIL 1 SE JENKINS 36.77N 93.67W
04/22/2008 E0.75 INCH BARRY MO PUBLIC
1015 AM HAIL CRANE 36.91N 93.57W
04/22/2008 E0.75 INCH STONE MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED
1015 AM HAIL CRANE 36.91N 93.57W
04/22/2008 E0.75 INCH STONE MO LAW ENFORCEMENT
1021 AM HAIL GENTRYVILLE 36.86N 92.36W
04/22/2008 E0.75 INCH DOUGLAS MO PUBLIC
DIME SIZE HAIL REPORTED.
1040 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E1.00 INCH STONE MO PUBLIC
1 INCH HAIL REPORTED
1045 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E0.75 INCH STONE MO LAW ENFORCEMENT
&&
RKARDELLLocal storm report, Apr 22, 3:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HAIL BRUMLEY 38.09N 92.49W
04/22/2008 E1.00 INCH MILLER MO PUBLIC
QUARTER SIZE HAIL REPORTED
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Apr 22, 2:49 AM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Apr 22, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 37 min |
| Apr 22, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 54 min |
| Apr 22, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| Apr 22, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 16 min |
| Apr 22, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Apr 22, 6:01 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 59 min |
| Apr 22, 6:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 22, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 53 min |
| Apr 22, 7:18 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 3 hr |
| Apr 22, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 57 min |
| Apr 22, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 67 min |
| Apr 22, 7:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 35 min |
| Apr 22, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Apr 22, 7:58 AM CDT | Flash Flood Warning | SGF | Texas, Webster, Wright | 3 hr |
| Apr 22, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Webster, Wright | 60 min |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 49 min |
| Apr 22, 8:51 AM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 6 hr |
| Apr 22, 9:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 22, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 61 min |
| Apr 22, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Apr 22, 10:52 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 53 min |
| Apr 22, 10:58 AM CDT | Areal Flood Advisory | SGF | Christian, Howell, Ozark, Stone, Taney | 3 hr |
| Apr 22, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 22, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 53 min |
| Apr 22, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 89 min |
| Apr 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 18 min |
| Apr 22, 4:16 PM CDT | Tornado Warning | SGF | Barry | 52 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 22, 4:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 22, 4:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| Apr 22, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 26 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 63 min |
| Apr 22, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.